# SDR HEEA082447

- Difficulty date: December 12, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N1546K
- Make and model: Skrsky S76A
- Aircraft serial: 760082
- Aircraft time: 21,922 hours
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 7610105101041
- Part serial: A13700296
- Condition: Damaged
- Location: Tail Rotor
- Part time: 14,641 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR BLADE PADDLE "B" HAS A HOLE AT THE TIP.
